Consult your healthcare professional if the symptoms do not go away or become bothersome.
Consult your healthcare professional immediately if you have
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
This medication may reduce the absorption of fat soluble vitamins (A, D, E, K) and can cause low vitamin levels in rare cases, if taken continuously for a long time. You can take vitamin supplements that contain vitamin A, D, E and K to make sure you get enough nutrition.
You should eat a well-balanced diet and split your fat intake evenly over your three main meals. To find out more about planning a well-balanced diet, talk to your healthcare professional or dietitian.
Taking orlistat with a meal that contains a lot of fat may increase your chance of experiencing side effects such as bloating or oily, fatty stools. Avoid taking fatty food between meals.
If you are taking any multivitamin supplement, space orlistat at least two hours before or after taking the supplement.
Inform your healthcare professional if you are taking the following medication:
Subscribe to our mailing list to get the updates to your email inbox...
SHP-Head Office, 167 Jalan Bukit Merah Connection One (Tower 5), #15-10, Singapore 150167+65 6236 4800